MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN ASSAY; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer stated that they received an erroneous result for one patient sample tested with the elecsys prolactin assay on a cobas 8000 e 801 module.It was asked, but it is not known if the erroneous result was reported outside of the laboratory.The customer routinely tests samples for prolactin on their tosoh aia-2000 analyzer.The sample was initially tested on the aia-2000 analyzer, resulting with a prolactin value of 255.8 ng/ml.The physician questioned the result and asked for the sample to be repeated on the e 801 analyzer.The repeat prolactin result from the e 801 analyzer was 343.9 ng/ml.No adverse events were alleged to have occurred with the patient.The serial number of the e 801 analyzer was asked for, but not provided.
 
Additional Manufacturer Narrative
The patient sample was treated with polyethylene glycol and repeated on the e 801 analyzer, resulting as 133.2 ng/ml (77% recovery).
 
Additional Manufacturer Narrative
Both analyzers used for prolactin testing provided results above reference ranges.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROLACTIN ASSAY
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7818081
Report Number1823260-2018-02871
Device Sequence Number19417259
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public4015630940097
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027737190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer08/08/2018
08/08/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/11/2018
10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1